# SDR CA150525010

- Difficulty date: May 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,140 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DEPARTURE, L1 DOOR INDICATION SHOWED OPEN, CREW DESCENDED TO 10,000 FEET.  CONSULTED WITH MOC WHO CHECKED WITH ACFT & ALSO SHOWED L1 OPEN.  FLIGHT CONTINUED, NO LOSS OF PRESSURIZATION OCCURRED.  RESOLUTION L1 DOOR, CLOSE & LATCH PROX SENSOR & TARGET BRACKET ASSEMBLY CHECKED FOR INTEGRITY.  NO DAMAGE & OR FAULTS NOTED.  PROX SENSOR ASSEMBLY CLEANED & DOOR OPERATION FUNCTION CHECKED.  NO RECURRENCE OF FAULT NOTED.
